Alert archive / Texas / Flash Flood Warnings in 2011

Flash Flood Warning 10, NWS Fort Worth, TX

May 20, 20114 counties in Texas

NWS Fort Worth, TX issued this flash flood warning at May 20, 2011, 7:13 PM CDT for 4 counties in Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2011, 7:13 PM CDT (00:13 UTC)
Expired
May 20, 2011, 10:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, TX, Freestone County, TX, Limestone County, TX, Robertson County, TX

The radar

The Ft Hood radar (KGRK), 152 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 8:45 PM CDTFLASH FLOODCalvert, TXA VEHICLE DROVE INTO A FLOODED ROADWAY IN TOWN AND STALLED OUT.
May 20, 8:45 PM CDTFLASH FLOODTucker, TXPART OF HWY 294 AROUND TUCKER IS BARRICADED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 92 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2011-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2011-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -251 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1798 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
-251 m²/s²
0-3 km storm-relative helicity
-100 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

082 
WGUS54 KFWD 210013
FFWFWD
TXC001-161-293-395-210315-
/O.NEW.KFWD.FF.W.0010.110521T0013Z-110521T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
713 PM CDT FRI MAY 20 2011

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  FREESTONE COUNTY IN NORTH CENTRAL TEXAS
  LIMESTONE COUNTY IN NORTH CENTRAL TEXAS
  ANDERSON COUNTY IN NORTHEAST TEXAS
  NORTHERN ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS

* UNTIL 1015 PM CDT

* AT 711 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED   
A LINE OF THUNDERSTORMS TRAINING ALONG AND SOUTH OF A PALESTINE TO 
GROESBECK TO BREMOND LINE. RADAR INDICATES THAT 3 TO 4 INCHES OF 
RAIN HAS ALREADY FALLEN. ANOTHER 2 TO 3 INCHES WILL BE POSSIBLE 
THROUGH 1015 PM CDT.  FLASH FLOODING OF AREA CREEKS AND STREAMS IS 
LIKELY...NEVER ATTEMPT TO CROSS A FLOODED ROADWAY.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...FORT PARKER STATE PARK...TEAGUE...FAIRFIELD...FAIRFIELD
  LAKE STATE PARK...PALESTINE AND ELKHART.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN WATER COVERS THE ROADWAY REMEMBER...TURN AROUND DONT DROWN. IT
ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 3151 9573 3155 9576 3162 9571 3165 9575
      3160 9577 3162 9579 3137 9632 3109 9628
      3088 9668 3093 9676 3105 9676 3110 9682
      3123 9660 3151 9679 3188 9603 3187 9597
      3185 9599 3198 9545 3185 9544 3161 9527

$$


CAVANAUGH
1 follow-up statement
481 
WGUS74 KFWD 210313
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT FRI MAY 20 2011

TXC001-161-293-395-210320-
/O.EXP.KFWD.FF.W.0010.000000T0000Z-110521T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
FREESTONE TX-LIMESTONE TX-ROBERTSON TX-ANDERSON TX-
1013 PM CDT FRI MAY 20 2011

...THE FLASH FLOOD WARNING FOR ANDERSON...NORTHERN ROBERTSON...
LIMESTONE AND FREESTONE COUNTIES EXPIRES AT 1015 PM CDT...

THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE 
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3151 9573 3155 9576 3162 9571 3165 9575
      3160 9577 3162 9579 3137 9632 3109 9628
      3088 9668 3093 9676 3105 9676 3110 9682
      3123 9660 3151 9679 3188 9603 3187 9597
      3185 9599 3198 9545 3185 9544 3161 9527

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 20, 6:52 PM CDT, 21 minutes earlier.

Area forecast discussion, May 20, 6:52 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
652 PM CDT FRI MAY 20 2011

.AVIATION...
THE LINE OF STRONG TO SEVERE THUNDERSTORMS HAS MOVED TO THE EAST
OF THE METROPLEX AND WACO TAF SITES AS OF 2330Z. THUS THEY CAN EXPECT
VFR CONDITIONS FOR THE REST OF THE EVENING. STRATUS IS EXPECTED TO
SPREAD NORTH FROM SOUTH TEXAS AFTER MIDNIGHT...BRINGING MVFR
CEILINGS TO WACO BY 07Z...AND THE METROPLEX BY 09Z. SOME 4-5 SM BR
IS ALSO POSSIBLE. VFR CONDITIONS ARE EXPECTED TO RETURN 14-16Z
SATURDAY. THE EARLIER STORMS HAVE DISRUPTED THE LOW LEVEL WIND
FLOW...SO WINDS HAVE BEEN VARIABLE BUT THEY WILL COME BACK AROUND
TO THE SOUTH AT AROUND 10 KNOTS BETWEEN 00Z AND 02Z. ALTHOUGH IT
IS NOT MENTIONED IN THE WACO TAF...THERE WILL BE A LOW CHANCE OF A
THUNDERSTORM IN THE WACO AREA SATURDAY AFTERNOON...MAY INCLUDE CB
FOR THE 19-23Z PERIOD WITH THE 03Z TAF UPDATE.

58

&&

.UPDATE...
QUICK UPDATE TO REMOVE COUNTIES ALONG WEST OF A GAINESVILLE TO
GOLDTHWAITE LINE AS STRONG TO OCCASIONALLY SEVERE THUNDERSTORMS
PROPAGATE SLOWLY BUT STEADILY EASTWARD. OTHERWISE FORECAST PACKAGE
REMAINS UNCHANGED.

30

&&

.PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 20 2011/

SHORT TERM FORECAST DISCUSSION OF ENVIRONMENTAL CONDITIONS
REMAINS LARGELY UNCHANGED FROM AREA WEATHER UPDATE FORECAST
DISCUSSION /PRODUCT AWUFWD/ ISSUED AROUND 11 AM...SO WILL NOT
REHASH THE DETAILS HERE. TO ADD TO THIS DISCUSSION SOUTHERLY FLOW
OUT AHEAD OF THE LINE OF TSTMS EXTENDING FROM GAINESVILLE TO NEAR
DENTON AND THEN SOUTHWEST TOWARDS WEATHERFORD AND STEPHENVILLE
INCREASED TO AROUND 15 KTS WITH HIGHER GUSTS AS OF 19Z. IF ANY
DISCRETE STORMS CAN ORGANIZE EAST OF THIS LINE THIS INCREASE IN
LOW LEVEL FLOW SHOULD ENHANCE TORNADO THREAT THROUGH 00Z.
THUNDERSTORMS IN GENERAL WILL LIKELY CONTINUE TO DEVELOP AND GROW
UPSCALE INTO A MULTICELLULAR LINE AS THEY HAVE BEEN THE PAST HOUR
OR SO...BUT WILL BE WATCHING ANY DISCRETE STORMS OUT AHEAD OF THIS
LINE CLOSELY THROUGH SUNSET. AFTER SUNSET THE LOSS OF DAYTIME
HEATING SHOULD DIMINISH THE OVERALL TORNADO THREAT ACROSS NORTH
TEXAS. OTHERWISE A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT
THRU 8 PM CDT AND ANY STORM THAT DEVELOPS WITHIN THE WATCH WILL
CONTINUE TO HAVE A CHANCE TO PRODUCE LARGE HAIL AND DAMAGING
OUTFLOW WINDS.

THE SOUTHERN PLAINS SHORTWAVE TROUGH WILL CONTINUE TO MOVE EAST
THRU THE REGION OVERNIGHT. THE PASSAGE OF THIS TROUGH IS EXPECTED
TO SEND THE LINE OF CONVECTION SOUTHEAST THRU THE FORECAST AREA
TONIGHT AS WELL AS FORCE THE WEST CENTRAL TX DRYLINE EAST INTO THE
FORECAST AREA BEFORE SUNRISE. THE DRYLINE IS EXPECTED TO SET UP
JUST WEST OF THE METROPLEX TOMORROW AND SHOULD BECOME MORE
DIFFUSE LATER IN THE DAY AS THE LACK OF STRONG SYNOPTIC FORCING
WILL ALLOW BOUNDARY LAYER MOISTURE TO RECOVER DURING THE AFTERNOON
HRS. EAST OF THE DRYLINE A MOIST AND UNSTABLE AIRMASS WILL REMAIN
IN PLACE...HOWEVER ONLY HAVE A MENTION OF 20 PERCENT CHANCE OF
STORMS WITH AN ABSENCE OF OBVIOUS FORCING FOR ASCENT WITH THE
DRYLINE EXPECTED TO LOSE DEFINITION THROUGHOUT THE DAY. H500
HEIGHT RISES OF 3-4 DM ARE EXPECTED OVER NORTH TX TOMORROW WHICH
SHOULD FAVOR WEAK FORCING FOR SUBSIDENCE OVER THE REGION TOMORROW
AFTERNOON. IF ANY STORM IS ABLE TO DEVELOP IT WILL LIKELY BECOME
SEVERE WITH OVER 3000 J/KG OF CAPE FORECAST OVER THE SOUTHEASTERN
COUNTIES OF THE CWA. DEEP LAYER SHEAR IS SOMEWHAT MARGINAL...BUT
REMAINS SUPPORTIVE OF ORGANIZED CONVECTION...HOWEVER WEAK FORCING
FOR SUBSIDENCE IS EXPECTED TO BE SUFFICIENT TO PREVENT INITIATION
AT THIS TIME.

THE DRYLINE IS EXPECTED TO RETREAT NORTHWEST ON SUNDAY AS A WEAK
SHORTWAVE TROUGH MOVES INTO THE SOUTHERN PLAINS. THIS FEATURE IS
EXPECTED TO MOVE OVER NORTH CENTRAL TX LATE SUNDAY AFTERNOON.
GUIDANCE HAS BEEN FAIRLY CONSISTENT IN DEVELOPING AN MCS WHERE THE
LARGE SCALE FORCING FOR ASCENT BEST INTERSECTS THE DIFFUSE DRYLINE
BOUNDARY NEAR WICHITA FALLS. AFTER INITIATION MODELS DEVELOP A
STRONG MID LVL POTENTIAL VORTICITY ANOMALY DUE TO STRONG LATENT
HEAT RELEASE ASSOCIATED WITH THE MCS. THIS FEATURE PROPAGATES
DOWNSTREAM AND INTENSIFIES DUE TO FEEDBACK FOR THE EVENING HRS
OVER THE NORTHWESTERN THIRD OF THE CWA. WHILE RAW MODEL OUTPUT IS
LIKELY WRONG REGARDING THE HUGE QPF BULLS-EYE GENERATED FROM THIS
MCS...THE INITIATION OF AN MCS WHERE THE SHORTWAVE TROUGH
INTERACTS WITH THE SFC DRYLINE LOOKS REASONABLE ENOUGH. WENT AHEAD
WITH A 30 PERCENT CHANCE OF STORMS NORTHWEST OF THE METROPLEX
SUNDAY AFTERNOON...EXTENDING SOUTHEAST INTO THE METROPLEX AFTER
00Z FOR SUNDAY EVENING ANTICIPATING THE MCS WILL PROPAGATE
SOUTHEAST INTO THE CWA ON A STRONG COLD POOL.

EXTENDED...OTHERWISE OUR NEXT BEST CHANCE OF STORMS LOOKS TO OCCUR
ON WEDNESDAY AS THE NEXT STRONG SHORTWAVE TROUGH MOVES THROUGH THE
PLAINS. THIS MIDWEEK TROUGH IS EXPECTED TO SEND A COLD FRONT
SOUTHEAST THRU NORTH TX WEDNESDAY WHICH WILL LIKELY BE ACCOMPANIED
BY SCATTERED TSTMS AS IT MOVES THRU THE FORECAST AREA. BEHIND THIS
TROUGH UPPER RIDGING BUILDS OVER THE SOUTHERN PLAINS FOR THE END
OF THE WEEK WHICH WILL SUPPORT A DRY FORECAST AT THIS TIME.

CAVANAUGH

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  91  73  87  71 /  40  10  10  20  30
WACO, TX              70  95  74  91  73 /  40  20  20  10  10
PARIS, TX             68  85  69  84  68 /  90  10  10  20  20
DENTON, TX            61  87  72  86  69 /  40   5  10  20  30
MCKINNEY, TX          66  87  72  86  70 /  50  10  10  20  30
DALLAS, TX            70  91  73  86  72 /  40  10  10  20  30
TERRELL, TX           71  89  71  88  70 /  60  10  10  10  20
CORSICANA, TX         73  90  73  89  72 /  80  20  20  10  20
TEMPLE, TX            70  92  73  91  72 /  60  20  20  10  10
MINERAL WELLS, TX     58  90  69  87  70 /  20   5  10  20  30

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

58/
Hazardous weather outlook, May 20, 2:52 PM CDT, 4 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
252 PM CDT FRI MAY 20 2011

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-211200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
252 PM CDT FRI MAY 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS WILL CONTINUE TO DEVELOP AND MOVE NORTHEAST THROUGH
THE EASTERN TWO THIRDS OF NORTH TEXAS THIS AFTERNOON AND TONIGHT.
THESE STORMS WILL REMAIN CAPABLE OF PRODUCING SEVERE WEATHER
THROUGH SUNSET. LARGE HAIL AND DAMAGING OUTFLOW WINDS ARE THE
PRIMARY SEVERE WEATHER HAZARDS. THESE STORMS WILL REMAIN CAPABLE
OF PRODUCING HEAVY RAINFALL WHICH MAY LEAD TO LOCALIZED FLOODING
PROBLEMS. AN ISOLATED TORNADO CANNOT BE RULED OUT THROUGH SUNSET.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

LOW THUNDERSTORM CHANCES WILL CONTINUE FROM SATURDAY THROUGH
WEDNESDAY ACROSS VARIOUS PORTIONS OF NORTH TEXAS EACH DAY.
ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE TO BE NEEDED THROUGH SUNSET FOR
THE EASTERN TWO THIRDS OF NORTH TEXAS.

CAVANAUGH

In the hours before

Local storm report, May 20, 6:02 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
602 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             6 NW MORGAN'S POINT RESORT 31.22N  97.53W
05/20/2011  E0.75 INCH       BELL               TX   TRAINED SPOTTER
Local storm report, May 20, 6:11 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     WILLS POINT             32.70N  96.00W
05/20/2011                   VAN ZANDT          TX   BROADCAST MEDIA

            AT HIGH AND 4TH STREETS... ROOF BLOWN OFF OLD ROSE DRY
            GOODS BLDG... POWER LINES DOWN AS WELL
Local storm report, May 20, 6:34 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
634 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             1 W BLOOMING GROVE      32.10N  96.74W
05/20/2011  E0.75 INCH       NAVARRO            TX   TRAINED SPOTTER
Special weather statement, May 20, 6:35 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
635 PM CDT FRI MAY 20 2011

TXZ160-210000-
FALLS TX-
635 PM CDT FRI MAY 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN FALLS COUNTY

AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 6 MILES NORTHWEST OF MARLIN...MOVING EAST AT 30
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE GOLINDA...LOTT AND MARLIN.

NICKEL-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3133 9718 3152 9680 3146 9675 3128 9666
      3116 9702
TIME...MOT...LOC 2335Z 248DEG 25KT 3137 9696
Local storm report, May 20, 6:40 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
640 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             9 E LEONA               31.15N  95.82W
05/20/2011  E1.00 INCH       LEON               TX   EMERGENCY MNGR
Local storm report, May 20, 7:08 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT FRI MAY 20 2011

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0645 PM     TSTM WND DMG     1.5 ENE RICE            32.24N  96.48W
05/20/2011                   NAVARRO            TX   EMERGENCY MNGR

            2 STRUCTURES DAMAGED AND NUMEROUS TREES DOWN NEAR NE
            1060 AND NE 1040. ESTIMATED 60-70 MPH WIND. 1 HOME LOST
            ROOF.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:02 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
May 20, 7:03 PM CDTSevere Thunderstorm WarningFWDVan Zandt57 min
May 20, 7:11 PM CDTSevere Thunderstorm WarningFWDLimestone49 min
May 20, 7:23 PM CDTSpecial Weather StatementFWDMilam, Robertson22 min
May 20, 7:36 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson54 min
May 20, 7:37 PM CDTRiver Flood WarningFWDDallas4 hr
May 20, 7:58 PM CDTSevere Thunderstorm WarningFWDLimestone62 min
May 20, 8:12 PM CDTSevere Thunderstorm WarningFWDLeon63 min
May 20, 8:26 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson64 min
May 20, 9:21 PM CDTFlash Flood WarningFWDMilam, Robertson3 hr
May 20, 9:26 PM CDTSevere Thunderstorm WarningFWDMilam, Robertson64 min
May 20, 9:33 PM CDTRiver Flood WarningFWDHunt11 hr
May 20, 9:33 PM CDTRiver Flood WarningFWDHunt, Rockwall11 hr
May 20, 9:42 PM CDTSevere Thunderstorm WarningFWDAnderson, Leon63 min
May 20, 11:47 PM CDTAreal Flood WarningFWDAnderson, Leon3 hr
May 21, 12:13 AM CDTAreal Flood WarningFWDMilam, Robertson3 hr
May 21, 4:20 AM CDTDense Fog AdvisoryFWDBell, Bosque, Collin, Cooke, Coryell, Dallas and 17 more5 hr
May 21, 1:54 PM CDTSpecial Weather StatementFWDMills36 min
May 21, 2:41 PM CDTSpecial Weather StatementFWDHamilton34 min
May 21, 2:51 PM CDTSevere Thunderstorm WarningFWDHamilton54 min
May 21, 3:13 PM CDTSevere Thunderstorm WarningFWDErath47 min
May 21, 3:37 PM CDTSevere Thunderstorm WarningFWDMills38 min
May 21, 3:39 PM CDTSevere Thunderstorm WarningFWDHood, Somervell66 min
May 21, 3:41 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton64 min
May 21, 3:52 PM CDTTornado WarningFWDCoryell, Hamilton, Lampasas38 min
May 21, 4:08 PM CDTSevere Thunderstorm WarningFWDLampasas67 min
May 21, 4:12 PM CDTSevere Thunderstorm WarningFWDMills21 min
May 21, 4:27 PM CDTTornado WarningFWDCoryell, Hamilton63 min
May 21, 4:44 PM CDTSevere Thunderstorm WarningFWDCoryell61 min
May 21, 5:10 PM CDTSevere Thunderstorm WarningFWDLampasas65 min
May 21, 5:34 PM CDTSevere Thunderstorm WarningFWDHamilton56 min
May 21, 5:37 PM CDTSevere Thunderstorm WarningFWDCoryell53 min
May 21, 6:26 PM CDTSevere Thunderstorm WarningFWDCoryell64 min
May 21, 6:59 PM CDTSevere Thunderstorm WarningFWDLampasas47 min

Nearby

Flash Flood Warnings in Texas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.